# SDR UPS03840194

- Difficulty date: February 18, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 2612 · Fire Detection
- Part: Bell Assy
- Condition: Weak
- Location: Nr 4 Fire Detctr
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT, WHEN TESTING FIRE WARNING SYSTEM ON ALL 4 ENG FIRE WARNING BELL IS WEAK, BARELY AUDIBLE.  REMOVED AND REPLACED BELL ASSY ENG FIRE WARNING SYSTEM, OPS CHECK PER MMNL 26-10-03.  SYSTEM NORMAL.
